# SDR SWAA2023112222713

- Difficulty date: November 18, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM - R2 DOOR ASSIST HANDLE LOOSE.<[01] ADJUSTED R2 DOOR ASSIST HANDLE IAW B737 AMM 25-00-00-100-801;[02] VERIFIED STEP 1
